File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the conjecture of King for smooth toric Deligne-Mumford stacks

TitleOn the conjecture of King for smooth toric Deligne-Mumford stacks
Authors
KeywordsExceptional Collection
Line Bundles
Tilting Bundles
Toric Stacks
Zonotopes
Issue Date2009
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/aim
Citation
Advances In Mathematics, 2009, v. 221 n. 1, p. 277-301 How to Cite?
AbstractWe construct full strong exceptional collections of line bundles on smooth toric Fano Deligne-Mumford stacks of Picard number at most two and of any Picard number in dimension two. It is hoped that the approach of this paper will eventually lead to the proof of the existence of such collections on all smooth toric nef-Fano Deligne-Mumford stacks. © 2008 Elsevier Inc. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/188347
ISSN
2015 Impact Factor: 1.405
2015 SCImago Journal Rankings: 3.261
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorBorisov, Len_US
dc.contributor.authorHua, Zen_US
dc.date.accessioned2013-09-03T04:03:11Z-
dc.date.available2013-09-03T04:03:11Z-
dc.date.issued2009en_US
dc.identifier.citationAdvances In Mathematics, 2009, v. 221 n. 1, p. 277-301en_US
dc.identifier.issn0001-8708en_US
dc.identifier.urihttp://hdl.handle.net/10722/188347-
dc.description.abstractWe construct full strong exceptional collections of line bundles on smooth toric Fano Deligne-Mumford stacks of Picard number at most two and of any Picard number in dimension two. It is hoped that the approach of this paper will eventually lead to the proof of the existence of such collections on all smooth toric nef-Fano Deligne-Mumford stacks. © 2008 Elsevier Inc. All rights reserved.en_US
dc.languageengen_US
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/aimen_US
dc.relation.ispartofAdvances in Mathematicsen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectExceptional Collectionen_US
dc.subjectLine Bundlesen_US
dc.subjectTilting Bundlesen_US
dc.subjectToric Stacksen_US
dc.subjectZonotopesen_US
dc.titleOn the conjecture of King for smooth toric Deligne-Mumford stacksen_US
dc.typeArticleen_US
dc.identifier.emailHua, Z: huazheng@hku.hken_US
dc.identifier.authorityHua, Z=rp01790en_US
dc.description.naturepostprinten_US
dc.identifier.doi10.1016/j.aim.2008.11.017en_US
dc.identifier.scopuseid_2-s2.0-62249147602en_US
dc.identifier.hkuros235482-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-62249147602&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume221en_US
dc.identifier.issue1en_US
dc.identifier.spage277en_US
dc.identifier.epage301en_US
dc.identifier.isiWOS:000265249000008-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridBorisov, L=7005880646en_US
dc.identifier.scopusauthoridHua, Z=24783234400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats